# SDR AALA991968

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0066 - AFTER TAKEOFF, LEFT GEAR DOOR LIGHT (RED) ILLUMINATED.  PROCEDURE FOLLOWED AND FLIGHT CONTINUED IN MANUAL.  DURING CRUISE, THE AMBER GEAR DOOR LIGHT ILLUMINATED WITH ASSOCIATED NOISE AND YAW.   INCREASED HYDRAULIC PRESSURE TO EXTINGUISH THE AMBER DOOR OPEN LIGHT.  RED LEFT GEAR LIGHT REMAINED ILLUMINATED.  CLEANED DEBRIS FROM LEFT MAIN GEAR DOOR LATCH.  LUBRICATED LATCH MECHANISM ON BOTH GEAR DOORS.  CYCLED GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
